# SDR USAA2011072500011

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 58,342 hours, 38,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT RT AFT GALLEY INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY, OPS CHECKS OK.
